Generalized coinsertion and standard multitableaux

Abhyankar, Shreeram S. ; Joshi, Sanjeevani B. (1993) Generalized coinsertion and standard multitableaux Journal of Statistical Planning and Inference, 34 (1). pp. 5-18. ISSN 0378-3758

Full text not available from this repository.

Official URL:

Related URL:


We extend the Robinson-Schensted-Knuth insertion procedure to tableaux over totally ordered sets and establish a correspondence from the set of monomials of certain types to the set of tableaux over totally ordered sets. It turns out that for the two dimensional case the said correspondence is bijective and for dimension greater than two, it is injective and the image of the set of monomials properly contain the set of standard tableaux. As a consequence we prove that the Straightening Law of Doubilet-Rota-Stein is not valid in the case of higher dimensional matrices.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Deletion; Insertion; Monomials; Standard; Tableaux
ID Code:113
Deposited On:17 Sep 2010 06:48
Last Modified:10 May 2011 07:26

Repository Staff Only: item control page